# SDR SWAA2022010447802

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL AT LEVEL OF STRG 16L AND BTW STATION 294.5 AND STATION 303.9 AT FWD GALLEY AREA (1 EA) ; 2021-536640 / [01] REPLACED WEB INTERCOSTAL LOCATED AT LEVEL OF STRG 16L AND BTW STATION 294.5 AND STATION 303.9 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG:141A8180 SHEER:27 REV:C. SEE INDIVIDUAL SING OFF BELOW.; [02] REPLACED WEB INTERCOSTAL LOCATED AT LEVEL OF STRG 16L AND BTW STATION 294.5 AND STATION 303.9 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG:141A8180 SHEER:27 REV:C. SEE INDIVIDUAL SING OFF BELOW. RII
